Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Prozac

I'm on day 6 of Prozac and here comes the dizziness.  Out of the blue, woke up this morning and was lightheaded, and off and on through the day.  Is this normal?  I just switched from Lexapro because it gave me the dizzies.  Was on Prozac over 10 years ago and don't remember this as a side effect.  I hate to keep switching meds because I want to get thru the bad of one to get to the good.  Does that make sense?  Should I stick it out?  I have a call into my Dr. office but if this is quite normal, I would like to stay on it and work thru it.  Is there anything I can take to combat the dizziness?

Cheri
7 Responses
Avatar universal
It's always best to give your Dr a call if you're having side effects. Dizziness can be very common with these meds. I'm not on Prozac but on another antidepressant and I still get dizzy at times.
Your Dr will let you know if you should stick this out or not. Hopefully this side effect will go away and you will do well again on this med.  
Avatar universal
Well I found out it's not the Prozac, I have Positional Vertigo, UGH, I'm glad it's not the Prozac though!!!  
212161 tn?1537898045
What kind of vertigo is that, I have been feeling dizzy but not really dizzy if that makes since just feeling off, is that how you feel or does the room spin, how did you find out that's what you have and not just anxiety
Avatar universal
When I woke up yesterday I was off balance.  And I noticed when I looked down I would get extremely dizzy.  I was getting off the couch to look at my dogs paw and was just leaning over and almost fell over.  Positional Vertigo only happens mostly when you lie down or look down or up or roll over in bed.  I have to walk looking straight ahead.  It goes away by itself, it isn't anything serious, just very very annoying.  
Avatar universal
I get the floatie feeling your describing.  It's quite annoying too, when I first had it, my BP was really high, since I am on BP medicine, I have only been getting it when adjusting to new medicines....
Avatar universal
I'm sorry to hear you have this but happy to hear you know what's going on. It's not your meds after all.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?